Welcome to HCM,
Your mother is known case of Hypertension
and taking treatment for it recent change in medication suggest a possibility of she has some Ischemic heart problem as doctor has prescribed aspirin and Monotrate.
Her pain should be angina.
She is also having Shortness of breath
as Duolin inhaler is for narrowing of airways.
Please get her 2D Echocardiography
to know her heart function (LVEF), also pulmonary function test to see if there is bronchospasm and reversible with bronchodialator.
If she has bronchospasm Beta blocker
even cardioselective should be used with caution and also see use of aspirin does not increase problem of bronchospasm.
Instead of beta blocker sustained release Calcium channel blocker
can be useful. and if aspirin is giving problem other anti platelet agents like Clopidogrel can be used.
Please go ahead with the drugs if you see any problem report to Physician immediately.
Very good luck